A translation of Problemy Peredachi Informatsii

previous Volume 48, Number 3, July–September, 2012 next
Back to contents page


On the Reliability Function for a Noisy Feedback Gaussian Channel: Zero Rate   [View Abstract]
M. V. Burnashev and H. Yamamoto
pp. 199–216

On the Hilbert Transform of Bounded Bandlimited Signals   [View Abstract]
H. Boche and U. J. Mönich
pp. 217–238

Binary Generalized (L,G) Codes That Are Perfect in a Weighted Hamming Metric   [View Abstract]
S. V. Bezzateev and N. A. Shekhunova
pp. 239–242

Multiple Access System for a Vector Disjunctive Channel   [View Abstract]
D. S. Osipov, A. A. Frolov, and V. V. Zyablov
pp. 243–249

Construction of Self-Orthogonal Codes from Combinatorial Designs   [View Abstract]
M. Dzhumalieva-Stoeva, I. G. Bouyukliev, and V. Monev
pp. 250–258

Stability of Regime-Switching Stochastic Differential Equations   [View Abstract]
R. Z. Khasminskii
pp. 259–270

Exponential Weighting and Oracle Inequalities for Projection Estimates   [View Abstract]
G. K. Golubev
pp. 271–282

Fine Structure of a One-Dimensional Discrete Point System   [View Abstract]
V. A. Malyshev
pp. 283–296